Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"Consistency of the φ-Divergence Based Change Point Estimator"
written by Mwelu Susan, Anthony G. Waititu, Peter N. Mwita, Charity Wamwea,
published by Open Journal of Statistics, Vol.10 No.5, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top